I am also so tired I can sleep 12 hours at a time. I am only taking my Xanax every other day .25 mg. Is it possible on such a small dose to be withdrawing?
I am trying to ween off of Xanax and replace it with L-Theanine, I am so dizzy I cannot function?
Question posted by ajennijones on 4 Dec 2011
Last updated on 27 May 2018 by bryony2412
Just in case anyone in a similar predicament looks at this
-- switch to a low dose of a slow release benzo like diazepam,
its much easier to withdraw from slow release benzos, so switch to diazepam and lower from there.
I know for me, I got a prescription for Xanax for extreme panic attacks. I have never had to take a single pill due to taking 200 mg of L-Theanine.
Hope this helps anyone out there.
it is a small dose but you will still have withdrawls.. i was on xanax for 10yrs and 6 to 8 2mg bars a day.. i weaned myself off by taking less and less each day. you may need to dael with the w.d.s for a while but they will go away.. they are hard to get off of and i allmost died doing it cold turkey.. i just kept breaking my pills down untill i reached to what your on and if i could skip a day and fight the w.d.s then the next day i would break that .25 in half and it would take the edge off and help with the dizzyness and mood swings and i got to a point to where i didnt need to take them anymore.. dont get me wrong it was hard and i also did this in a about a 6 month wean but i was on a much higher dose and taking way to many as well as drinking on them trying to escape my problems and all it did was make my life much worse and i even lost the love of my life over the dam things, they are an evil pill..
just think pos and take it slow and try to miss a day and maybe the next day break your .25 in half and then in time break the half into a quarter and your brain will slowly get used to it and then there will be a time where you wont have such bad head spins.. just take it slow and one day at a time.. good luck my friend.. hope this msg makes some kind of sense.. Mickey from chicago.. p.s. dont get me wrong, there will be days were you may just need to try and skip a dose or two and just fight it and your brain will get used to it and then there will be a day where you will no longer need to take any..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.